Research Repository

Some Inequalities for Normal Operators in Hilbert Spaces

Dragomir, Sever S (2006) Some Inequalities for Normal Operators in Hilbert Spaces. Acta Mathematica Vietnamica, 31 (3). pp. 291-300. ISSN 0251-4184

Full text for this resource is not available from the Research Repository.


Some inequalities for normal operators in Hilbert spaces are given. For this purpose, some results for vectors in inner product spaces due to Buzano, Dunkl-Williams, Hile, Goldstein-Ryff-Clarke, Dragomir-S´andor and the author are employed.

Item Type: Article
Uncontrolled Keywords: ResPubID10880; numerical radius, bounded linear operators, normal operators, Hilbert spaces, norm inequalities
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 24 Apr 2012 02:41
Last Modified: 24 Apr 2012 02:41
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar